# SDR SWAA2022052704762

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 747 AT AFT CARGO COMPARTMENT 2022-228574 / [01] ET TOOL USED: PN: PHASEC 3D; SN: 587435 /03; DUE DATE: 22 -DEC -22;[02] PERFORMED REPAIR ON TRACK LOCATED BS 727E TO BS 767 RBBL 13.84 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR . SEE INDIVIDUAL SIGN-OFF BELOW;[03] PERFORMED REPAIR ON TRACK LOCATED BS 727E TO BS 767 RBBL 13.84 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR . SEE INDIVIDUAL SIGN-OFF BELOW;[04] CORRECTED STEP 3 PERFORMED REPAIR ON TRACK LOCATED BS 727E TO BS 767 RBBL 13.84 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR . SEE INDIVIDUAL SIGN-OFF BELOW RII
